# SDR AALA20030561

- Difficulty date: May 12, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ELP - FLT 1168 - EN ROUTE ELP-DFW, SHORTLY AFTER TAKEOFF, THE TAIL COMPARTMENT TEMPERATUTE HIGH LIGHT ILLUMINATED.  EXECUTED RED BOX ITEMS AND AIR INTERRUPTED.  LANDED ELP WITHOUT INCIDENT.  ACCOMPLISHED INSPECTION OF DUCTING AND SECURITY OF CLAMPS IN THE TAIL COMPARTMENT.  REINSTALLED AIR CONDITIONING MACHINE CLAMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
